# SDR SIMA20160409003

- Difficulty date: April 9, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 14,480 hours, 9,962 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPON START UP NOTICED ELEC SMOKE SMELL & SOUNDED LIKE DISPLAY FAN WINDING DOWN.  PERFORMED OPERATIONS CHECK OF THE DISPLAY COOLING SYS IAW AMM 21-24-00.  NO DEFECTS NOTED.
